# SDR TRAX200800818

- Difficulty date: June 21, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 8,728 hours, 7,113 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT EQUIP BAY, FS 625, RT CLIP CRACKED AT APPROX 4 O`CLOCK POSITION.  REMOVED AND REPLACED FS 625, RT CLIP AT APPROX 4 O`CLOCK POSITION.  ALL WORK DONE IAW CRJ 200 SRM 51-42-06.  (S)
